Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 74 found articles
 
 
  Coevolutionary dynamics of multidimensional opinions over coopetitive influence networks
 
 
Title: Coevolutionary dynamics of multidimensional opinions over coopetitive influence networks
Author: Luan, Yangyang
Wu, Xiaoqun
Lü, Jinhu
Appeared in: Automatica
Paging: Volume 177 () nr. C pages p.
Year: 2025
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 74 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands